MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; CORD,CAUTERY,BIPOLAR,STERILE

MEDLINE INDUSTRIES, LP MEDLINE; CORD,CAUTERY,BIPOLAR,STERILE
Catalog Number DYNJ01207
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the cautery was not working.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that the cautery was not working.

Brand Name
MEDLINE
Common Device Name
CORD,CAUTERY,BIPOLAR,STERILE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25565814
Report Number1417592-2026-02845
Device Sequence Number15951360
Product Code GEI
UDI-Device Identifier10080196800612
UDI-Public10080196800612
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K932654
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ01207
Device Lot Number26CBC736
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date06/19/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown